# SDR ASOA2012080102019

- Difficulty date: July 26, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409
- Part time: 986,880 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT, RBL 9 BETWEEN FS 396 TO 409+120,  SEAT TRACK IS CORRODED AT BS 409.   SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 51-21-49.    REMOVED CORRODED  SEAT TRACK IAW AMM 53-01-11-000-802 & LOCATED & DRILLED NEW SERVICEABLE TRACK IAW SRM 51-40-11.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.
